Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 228, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Nov 10, 2012, 6:29 PM CST for Platte County, Nebraska. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 10, 2012, 6:29 PM CST (00:29 UTC)
- Expired
- Nov 10, 2012, 7:00 PM CST
- In force
- 31 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Platte County, NE
The radar
The Omaha radar (KOAX), 104 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 10, 6:35 PM CST | TSTM WND GST 60 | Monroe, NE | ALSO UP TO DIME SIZE HAIL. |
| Nov 10, 6:35 PM CST | HAIL 0.75 | 3 S Monroe, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 10, 3:36 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 567 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
528
WUUS53 KOAX 110029
SVROAX
NEC141-110100-
/O.NEW.KOAX.SV.W.0228.121111T0029Z-121111T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
629 PM CST SAT NOV 10 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PLATTE COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 700 PM CST
* AT 624 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SILVER CREEK...OR 17 MILES WEST OF COLUMBUS...AND
MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
PLATTE CENTER...MONROE...HUMPHREY...TARNOV AND CORNLEA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4173 9758 4167 9732 4135 9759 4139 9760
4140 9770 4152 9771
TIME...MOT...LOC 0024Z 210DEG 35KT 4135 9768
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD2 follow-up statements
839
WWUS53 KOAX 110041
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
641 PM CST SAT NOV 10 2012
NEC141-110100-
/O.CON.KOAX.SV.W.0228.000000T0000Z-121111T0100Z/
PLATTE NE-
641 PM CST SAT NOV 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
CST FOR CENTRAL PLATTE COUNTY...
AT 638 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PLATTE CENTER...OR 11 MILES NORTHWEST OF COLUMBUS...MOVING
NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
PLATTE CENTER...HUMPHREY...TARNOV AND CORNLEA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4173 9758 4167 9732 4146 9751 4149 9760
4155 9762
TIME...MOT...LOC 0038Z 210DEG 37KT 4151 9754
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD625
WWUS53 KOAX 110053
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
653 PM CST SAT NOV 10 2012
NEC141-110103-
/O.EXP.KOAX.SV.W.0228.000000T0000Z-121111T0100Z/
PLATTE NE-
653 PM CST SAT NOV 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PLATTE COUNTY WILL
EXPIRE AT 700 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...SEVERE THUNDERSTORM REDEVELOPMENT REMAINS POSSIBLE...
AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 4173 9758 4167 9732 4146 9751 4149 9760
4155 9762
TIME...MOT...LOC 0053Z 210DEG 35KT 4151 9754
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 6:00 PM CST, 29 minutes earlier.
Area forecast discussion, Nov 10, 6:00 PM CST, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 600 PM CST SAT NOV 10 2012 .SHORT TERM...TONIGHT THROUGH TUESDAY DISTINCT FRONT IS IN PLACE ACROSS THE AREA TODAY...WITH WARM SECTOR OVERTAKING THE AREA. SUBJECTIVE 12Z UPPER AIR ANALYSIS INDICATES UPPER-LEVEL LOW CENTERED IN SOUTHEAST BC/NORTHERN ID/NORTHWEST MT. 500MB HEIGHT FALLS UP TO 110M EXTENDED TO THE EAST OF THE LOW...WITH STEEPEST FALLS ACROSS THE ROCKIES. STRONGEST UPPER-LEVEL JET OF AROUND 135-145KT HAD ROUNDED THE BASE OF THE TROUGH AND WAS FOCUSED ACROSS NM/AZ/SOUTHERN CO...THOUGH 100KT JET STREAK STILL WAS IN PLACE BEHIND IT AND WAS AIDING IT DIGGING THROUGH THE DAY. STEEPEST 700-500MB TEMPERATURE DIFFERENCE WAS CENTERED FROM NEB/KS INTO SOUTHERN MO/NORTHERN AR. 850MB LOW AT 12Z WAS CENTERED IN NORTHEAST CO...WITH WARM FRONT EXTENDING FROM THERE THROUGH WESTERN NEB/EASTERN SD/CENTRAL MN AND INTO NORTHERN MI. WARM SECTOR WAS NOT ESPECIALLY MOIST...WITH 8C+ DEWPOINTS CONFINED TO A NARROW CORRIDOR FROM WESTERN TX THROUGH OK INTO MO/EASTERN IA/WESTERN IL/SOUTHEAST MN. SURFACE LOW AT 21Z WAS CENTERED IN NORTHWEST KS/SOUTHWEST NEB...WITH SHARP WARM FRONT EXTENDING FROM THERE THROUGH KBVN TO KSUX...AND WITH A CU FIELD DEVELOPING ALONG THE FRONT. MUCH COLDER AIR WAS IN PLACE BENEATH STRATUS FROM NORTH CENTRAL TO SOUTHWEST NEB AND NORTHWESTWARD...WITH SNOW REPORTED IN WESTERN NEB/WESTERN SD.. MAIN FORECAST CONCERNS CONTINUE TO BE CONVECTIVE POTENTIAL THIS LATE AFTERNOON/EVENING...AND ABRUPT TRANSITION TO COLDER WEATHER AND SOME MIXED PRECIP TONIGHT. SHRA ASSOCIATED WITH ACCAS IN SOUTHEAST NEB SHOULD CONTINUE TO MOVE OUT OF THE AREA THIS AFTERNOON...WHILE SHRA/TSRA INCREASE IN COVERAGE ALONG THE WARM FRONT. OVERALL...STILL BELIEVE ACTIVITY WILL EVOLVE QUICKLY INTO A LINE OF STORMS ALONG THE FRONT. THE FASTER THIS HAPPENS...THE LESS LIKELY SEVERE WEATHER WOULD BE WITH THAT ACTIVITY. ANY ACTIVITY THAT CAN INITIATE AND MAINTAIN ITSELF AHEAD OF THE FRONT HAS A BETTER CHANCE TO PRODUCE SEVERE WEATHER...BUT THIS IS STILL NO SLAM DUNK. MOISTURE...THOUGH NOT BAD FOR NOVEMBER...IS STILL NOT GREAT...WITH 20F TEMP/DEWPOINT DEPRESSIONS...AND WINDS ARE LARGELY VEERED IN THE WARM SECTOR AHEAD OF THE FRONT /WITH A FEW NOTABLE EXCEPTIONS IN CENTRAL NEB...SUCH AS KAUH AND KOLU/. MAIN THREAT WOULD BE HAIL...WITH A SECONDARY THREAT OF WIND. COLD FRONT WILL SWEEP THROUGH THE CWA TONIGHT...BRINGING PRECIPITATION AND A MUCH COLDER AIRMASS. BELIEVE PRECIPITATION WILL BE IN A NARROW BAND TIED TO THE FRONT...AS STABILITY INCREASES RAPIDLY BEHIND THE FRONT. COLD AIR WILL COME IN RAPIDLY ENOUGH TO ALLOW THE POTENTIAL FOR THE VERY BACK EDGE OF PRECIP TO BE MIXED WITH SLEET AND SNOW. BELIEVE THREAT FOR FZRA IS LIMITED BY DEPTH OF COLD AIR BENEATH THE WARM NOSE...WHICH IS ONLY A DEGREE OR TWO ABOVE FREEZING. SINCE PRECIP WILL BE WINDING DOWN AS IT CHANGES OVER...THINK LITTLE OR NO ACCUMULATION IS LIKELY IN MOST PLACES. POSSIBLE EXCEPTION WOULD BE IN NORTHEAST NEBRASKA...WHICH COULD SEE AROUND A HALF INCH OF SLEET AND SNOW TONIGHT. TEMPS WILL RISE ONLY A LITTLE ON SUNDAY...WITH STRONG COLD AIR ADVECTION COUNTERED BY SKIES BECOMING SUNNY. ON SUNDAY NIGHT...CLEAR SKIES AND WEAKENING WINDS...ALONG WITH COLD AIRMASS...WILL ALLOW TEMPS FALL WELL INTO THE TEENS TO LOWER 20S ACROSS THE AREA. SLOW RECOVERY WILL BEGIN ON MONDAY AND CONTINUE INTO TUESDAY...AS WESTERLY WINDS ON MONDAY BECOME SOUTHWESTERLY ON TUESDAY...ALLOWING SOME WARM AIR ADVECTION. AIRMASS WILL REMAIN DRY THROUGH TUESDAY. MAYES .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY QUIET WEATHER CONTINUES EARLY IN THE PERIOD AS ZONAL FLOW ALOFT ALLOWS SOUTHERLY FLOW TO CONTINUE WITH MILD TEMPERATURES. A WEAK FRONT MOVES INTO THE AREA ON THURSDAY...BUT MOISTURE REMAINS MARGINAL AND THUS WILL KEEP POPS OUT...BUT JUST HIT THE CLOUDS A LITTLE HARDER. MAIN FORECAST PROBLEM WILL BE TIMING OF THE NEXT TROUGH LATE IN THE WEEK OR EARLY IN THE WEEKEND AS MODELS CONTINUE TO HAVE TROUBLE RESOLVING THE SPEED AND STRENGTH OF THE SYSTEM. MODELS HAVE NOW BACKED OFF JUST A LITTLE BIT ON THE TIMING...HOLDING OFF PRECIPITATION CHANCES UNTIL FRIDAY NIGHT...AND MORESO ON SATURDAY. STILL LOOKS WARM ENOUGH FOR AN ALL RAIN MENTION AT THIS TIME...BUT NO THUNDER AS INSTABILITY JUST ISN/T THERE RIGHT NOW. DEWALD && .AVIATION... 00Z TAFS FOR KOFK...KOMA AND KLNK. ONGOING CONVECTION/THUNDERSTORMS WILL BE THE MAIN AVIATION ISSUE THROUGH TONIGHT. PRECIPITATION IS ALREADY OCCURRING AT KOFK AND CEILINGS HAVE FALLEN TO MVFR. EXPECT SIMILAR CONDITIONS AT KOMA AND KLNK IN THE NEXT THREE HOURS ALONG WITH THE MAIN WIND SHIFT. DECIDED TO KEEP CEILINGS WITHIN MVFR RANGE BUT LOWERED KLNK AND KOMA TO 1000 FEET. CAN/T RULE OUT HIGH IFR CONDITIONS BUT CONFIDENCE WAS TOO LOW TO INCLUDE IN THE FORECAST. EXPECT MVFR CONDITIONS TO BREAK EARLY TOMORROW MORNING...AROUND 12Z-15Z...THOUGH WINDS WILL REMAIN STRONG OUT OF THE NORTHWEST. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Nov 10, 4:01 PM CST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 401 PM CST SAT NOV 10 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-111215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 401 PM CST SAT NOV 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY THUNDERSTORMS ARE EXPECTED ACROSS EASTERN NEBRASKA THIS EVENING. A FEW OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL THE MAIN THREAT AND DAMAGING WINDS A SECONDARY THREAT. STORMS WILL MOVE RAPIDLY TOWARD THE NORTHEAST THIS EVENING...FORMING INTO A LINE THAT WILL MOVE ACROSS THE AREA AND DIMINISH IN STRENGTH LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF DAMAGING WINDS OR HAIL OF ANY SIZE ARE APPRECIATED. REPORTS OF ACCUMULATING SNOW OR SLEET TONIGHT ALSO WOULD BE APPRECIATED. MAYES
In the hours before
Special weather statement, Nov 10, 4:59 PM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
459 PM CST SAT NOV 10 2012
NEZ030-102330-
BOONE NE-
459 PM CST SAT NOV 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 530 PM CST...
AT 455 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF BELGRADE...OR 36
MILES NORTH OF GRAND ISLAND...MOVING NORTH AT 85 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALBION...CEDAR RAPIDS...PETERSBURG AND PRIMROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN OMAHA.
&&
LAT...LON 4176 9825 4187 9818 4188 9809 4187 9795
4180 9788 4177 9788 4151 9797 4151 9804
4150 9804 4150 9809 4148 9810 4148 9829
4164 9829
TIME...MOT...LOC 2255Z 201DEG 72KT 4144 9823
BOUSTEADSpecial weather statement, Nov 10, 5:21 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 521 PM CST SAT NOV 10 2012 NEZ016-017-030-031-102345- BOONE NE-ANTELOPE NE-PIERCE NE-MADISON NE- 521 PM CST SAT NOV 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOONE...EASTERN ANTELOPE...PIERCE AND NORTHWESTERN MADISON COUNTIES UNTIL 545 PM CST... AT 520 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLAINVIEW TO NEWMAN GROVE...OR ALONG A LINE EXTENDING FROM 39 MILES EAST OF ONEILL TO 29 MILES SOUTHWEST OF NORFOLK...AND MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PIERCE...PLAINVIEW...BATTLE CREEK...OSMOND...OAKDALE...MEADOW GROVE...TILDEN...BRUNSWICK...FOSTER AND MCLEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4241 9800 4240 9746 4189 9747 4171 9801 TIME...MOT...LOC 2320Z 212DEG 59KT 4237 9788 4178 9788 BOUSTEAD
Special weather statement, Nov 10, 6:20 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
620 PM CST SAT NOV 10 2012
NEZ042-110045-
PLATTE NE-
620 PM CST SAT NOV 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL
645 PM CST...
AT 616 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR SILVER CREEK...OR 22 MILES
SOUTHWEST OF COLUMBUS...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PLATTE CENTER...DUNCAN...MONROE AND TARNOV.
LAT...LON 4166 9762 4160 9727 4136 9749 4136 9752
4134 9756 4133 9759 4139 9760 4140 9770
4153 9771
TIME...MOT...LOC 0016Z 210DEG 35KT 4128 9774
BOUSTEADThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:20 PM CST | Special Weather Statement | OAX | Platte | 25 min |
| Nov 10, 6:56 PM CST | Special Weather Statement | OAX | Cuming, Thurston | 34 min |
| Nov 10, 7:10 PM CST | Severe Thunderstorm Warning | OAX | Butler | 35 min |
| Nov 10, 7:24 PM CST | Severe Thunderstorm Warning | OAX | Butler, Colfax, Cuming, Dodge, Saunders, Stanton | 36 min |
| Nov 10, 7:53 PM CST | Special Weather Statement | OAX | Burt, Dodge, Thurston, Washington | 52 min |
| Nov 10, 8:35 PM CST | Special Weather Statement | OAX | Gage, Johnson | 40 min |
| Nov 10, 8:38 PM CST | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Otoe | 26 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.